Prikladnaya Mekhanika i Tekhnicheskaya Fizika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Prikl. Mekh. Tekh. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Prikladnaya Mekhanika i Tekhnicheskaya Fizika, 2017, Volume 58, Issue 3, Pages 210–221
DOI: https://doi.org/10.15372/PMTF20170321
(Mi pmtf717)
 

This article is cited in 8 scientific papers (total in 8 papers)

Nonlinear dynamic analysis of an elastically restrained cantilever tapered beam

M. Akbarzade, A. Farshidianfar

­­­­Ferdowsi University of Mashhad, Mashhad, Iran
Full-text PDF (460 kB) Citations (8)
Abstract: An analytical simulation of an elastically restrained tapered cantilever beam is performed. Five different analytical methods are applied to solve the dynamic model of the nonlinear oscillation equation. Analytical relationships between the natural frequency and the initial amplitude are obtained. The present solutions are compared with the exact solution, and excellent agreement is noted.
Keywords: nonlinear oscillation, analytical methods, periodic solution.
Received: 19.08.2015
Revised: 05.11.2015
English version:
Journal of Applied Mechanics and Technical Physics, 2017, Volume 58, Issue 3, Pages 556–565
DOI: https://doi.org/10.1134/S002189441703021X
Bibliographic databases:
Document Type: Article
UDC: 539.3
Language: Russian
Citation: M. Akbarzade, A. Farshidianfar, “Nonlinear dynamic analysis of an elastically restrained cantilever tapered beam”, Prikl. Mekh. Tekh. Fiz., 58:3 (2017), 210–221; J. Appl. Mech. Tech. Phys., 58:3 (2017), 556–565
Citation in format AMSBIB
\Bibitem{AkbFar17}
\by M.~Akbarzade, A.~Farshidianfar
\paper Nonlinear dynamic analysis of an elastically restrained cantilever tapered beam
\jour Prikl. Mekh. Tekh. Fiz.
\yr 2017
\vol 58
\issue 3
\pages 210--221
\mathnet{http://mi.mathnet.ru/pmtf717}
\crossref{https://doi.org/10.15372/PMTF20170321}
\elib{https://elibrary.ru/item.asp?id=29424064}
\transl
\jour J. Appl. Mech. Tech. Phys.
\yr 2017
\vol 58
\issue 3
\pages 556--565
\crossref{https://doi.org/10.1134/S002189441703021X}
Linking options:
  • https://www.mathnet.ru/eng/pmtf717
  • https://www.mathnet.ru/eng/pmtf/v58/i3/p210
  • This publication is cited in the following 8 articles:
    1. Fatimah De'nan, Nor Salwani Hashim, Xing Yong Sua, “Parametrical analysis of the tapered steel section with elliptical perforation: shear behaviour effects”, WJE, 20:6 (2023), 1136  crossref
    2. Gamal M. Ismail, Md. Alal Hosen, Mostafa Mohammadian, Maha M. El-Moshneb, Mahmoud Bayat, “Nonlinear Vibration of Electrostatically Actuated Microbeam”, Mathematics, 10:24 (2022), 4762  crossref
    3. G.M. Ismail, M. Abul-Ez, M. Zayed, N.M. Farea, “Analytical accurate solutions of nonlinear oscillator systems via coupled homotopy-variational approach”, Alexandria Engineering Journal, 61:7 (2022), 5051  crossref
    4. Nadia M Farea, Mohra Zayed, Gamal M Ismail, “Accurate analytical solution of the circular sector oscillation by the modified harmonic balance method”, Journal of Low Frequency Noise, Vibration and Active Control, 41:4 (2022), 1446  crossref
    5. Weihua Fang, Zhi Chen, Yepeng Xu, Ivan Giorgio, “Accurate Solution for Orthotropic Beams with Continuously Variable Cross Sections”, Mathematical Problems in Engineering, 2022 (2022), 1  crossref
    6. M. Mohammadian, “Approximate analytical solutions to nonlinear damped oscillatory systems using a modified algebraic method”, J. Appl. Mech. Tech. Phys., 62:1 (2021), 70–78  mathnet  mathnet  crossref  crossref
    7. Qiang Zhou, Tong Wang, “Free Vibrations of an Elastically Restrained Euler Beam Resting on a Movable Winkler Foundation”, Shock and Vibration, 2019 (2019), 1  crossref
    8. Taufiq Ilham Maulana, Hakas Prayuda, Bagus Soebandono, Martyana Dwi Cahyati, Eva Hanifatu Zahra, P. Hajek, A.L. Han, S. Kristiawan, W.T. Chan, M.b. Ismail, B.S. Gan, R. Sriravindrarajah, B.A. Hidayat, “Numerical analysis on stress and displacement of tapered cantilever castellated steel beam with circular openings”, MATEC Web Conf., 195 (2018), 02007  crossref
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Prikladnaya Mekhanika i Tekhnicheskaya Fizika Prikladnaya Mekhanika i Tekhnicheskaya Fizika
    Statistics & downloads:
    Abstract page:72
    Full-text PDF :18
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025